澳门新葡新京,澳门新葡新京官方网站

徐宽

澳门新葡新京:万宏艳发布时间:2019-11-13浏览次数:733

Kuan Xu ? 徐宽

Research Professor

USTC Tang Scholar

School of Mathematical Sciences               

University of Science and Technology of China

96 Jinzhai Road                

Hefei, 230026            

Anhui, China


+86 551 63600859

kuanxu@ustc.edu.cn

http://staff.ustc.edu.cn/~kuanxu/


Research Interests

  • Approximation theory

  • Spectral methods

  • Fast algorithms

  • Orthogonal polynomials


                 

Experience

  • Research Professor       

  • School of Mathematical Sciences, University of Science and Technology of China, September 2018 - Present  

  • Assistant Professor (tenured)

  •  School of Mathematics, Statistics, and Actuarial Science, University of Kent, August 2015 - August 2018  

  • Postdoctoral Research Fellow       

  •  Mathematical Institute, Oxford University, September 2012 - August 2015Research in numerical analysis. Core member of Chebfun project.  

   Supervisor:  Prof. L. N. Trefethen FRS

  • Algorithm ScientistGeneral Electric Global Research, General Electric, Niskayuna, NY, USA, May 2011 to May 2012Research in scientific computing.

Education

  • PhD, Computational Mathematics       

  • New Jersey Institute of Technology & Rutgers, the State University of New Jersey, New Jersey, USA,  2010  

   Supervisors:  Prof. Michael R. Booty and  Prof. Michael Siegel

Publications

On the backward error incurred by the compact rational Krylov linearizationChen, H. and Xu, K.  Submitted to SIAM J. Matrix Anal. Applics. (2019)

Convolution of classical orthogonal polynomials Loureiro, A. F. and Xu, K.  Math. Comp. 88 (2019), pp. 2351-2381.

Spectral approximation of convolution operatorXu, K. and Loureiro, A. F. SIAM J. Sci. Comput. 40 (2018), no. 4, pp. A2336-A2355.

A fast algorithm for the convolution of functions with compact support using Fourier extensionsXu, K., Austin, A. P., and K. WeiSIAM J. Sci. Comput. 39 (2017), no. 6, pp. A3089-A3106.

On the numerical stability of the second barycentric formula for trigonometric interpolation in shifted equispaced pointsAustin, A. P. and Xu, K.IMA J. Numer. Anal. 37 (2017), pp. 1355-1374.

The Chebyshev points of the first kindXu, K. Appl. Numer. Math. 102 (2016), pp. 17-30.

Forced generation of solitary waves in uniform shear flowsXu, K.submitted to Phys. Rev. E. (2017)

Explicit construction of rectangular differentiation matricesXu, K. and Hale, N.IMA J. Numer. Anal. 36 (2016), pp. 618-632.

Extension of the continuum time-dependent Hartree-Fock method to proton statesPardi, C. I., Stevenson, P. D., and Xu, K.Phys. Rev. E 89 (2014), 033312.

A bootstrap method for sum-of-pole approximationsXu, K. and Jiang, S. J. Sci. Comput. 55 (2013), pp. 16-39.

Analytical and computational methods for two-phase flow with soluble surfactantXu, K., Booty, M., and Siegel, M.SIAM J. Appl. Math. 73 (2013), pp. 523-548.


XML 地图 | Sitemap 地图